# SDR AALA20040691

- Difficulty date: June 21, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 56L IS CORRODED JUST AFT OF FRAME 54.  CORRODED AREA WAS 2 INCH BY 2 INCH.  REPAIRED STRINGER 56L PER 51-71-10-0.
